# SDR DALA2023110709193

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,798 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ER/A 613052-14AD ISSUED FOR PARTIAL FRAME SPLICE AT STA 1640 & S -14LH. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REF ERA 613052-14AD. (0052273)
